# SDR 2008UALA02365

- Difficulty date: April 21, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 41,525 hours, 6,081 cycles
- Engine: Pwa PW4090
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 80172424
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 2F BOTH EEL LTS INOP.  DURING TROUBLESHOOT, FOUND UNDER SEAT POWER CABLE LOOSE.  SECURED THIS CABLE.  OP CHK'D OKAY.
